Small Deformation of Normal Singularities (Erratum).

Shihoko Ishii

Mathematische Annalen (1987)

  • Volume: 277, page 351-351
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ishii, Shihoko. "Small Deformation of Normal Singularities (Erratum).." Mathematische Annalen 277 (1987): 351-351. <>.

author = {Ishii, Shihoko},
journal = {Mathematische Annalen},
pages = {351-351},
title = {Small Deformation of Normal Singularities (Erratum).},
url = {},
volume = {277},
year = {1987},

AU - Ishii, Shihoko
TI - Small Deformation of Normal Singularities (Erratum).
JO - Mathematische Annalen
PY - 1987
VL - 277
SP - 351
EP - 351
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.